# SDR BAGA2023091800002

- Difficulty date: August 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- Aircraft time: 39,901 hours, 20,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001926
- Condition: Discharged
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BOTH FWD AND MIDDLE LH EXTERNAL EMERGENCY LIGHTS INOP  - REMOVED AND REPLACED BOTH #4 AND #5 ELPU FOR THE FWD AND MIDDLE LH EXTERNAL EMERGENCY LIGHTS PER REF EMBRAER 190 AMM 33-50-01. #4 INSTALLED PN-- 3400-22-10 SN-001926, REMOVED PN-3400-22-- 10 SN-00002752. #5 INSTALLED PN-3400-22--10 SN-002742, REMOVED PN-3400-22-10 SN-- 001660. EXTERNAL EMERGENCY LIGHT OPS CHECK GOOD.
